# SDR AWXA200501609

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 73,406 hours, 29,157 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 87101242
- Condition: Unknown
- Location: Cockpit
- Part time: 47,559 hours, 18,166 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT ON TAKEOFF ROLL THE FO'S AIRSPEED INDICATOR WENT INOPERATIVE AT APPROXIMATELY 80 KTS.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MACH AIRSPEED INDICATOR ON THE F/O'S SIDE IAW BOEING 757-200 MM 34-13-02-4.  OPS CHK GOOD.  COULD NOT CONFIRM FAULT.  UNIT INSPECTED AND TESTED IAW CMM 34-13-09 REV 12.
